# SDR CALA2025032800499

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 104,591 hours, 18,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHT BATTERY CHARGER M33404 TEST FAILED.   BATTERY CHARGER M33404 REPLACED AND TESTED NORMAL IAW AMM  33-51-06.
